# SDR AALA202012109008

- Difficulty date: December 9, 2020
- Submitted: December 10, 2020
- Operation: Air carrier
- Aircraft: N152UW
- Make and model: Airbus A321-211
- Aircraft serial: 5588
- Aircraft time: 24,383 hours, 9,670 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: R2 Door Assist
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  LOW PRESSURE DOOR 2R.  SERVICED 2R DOOR ASSIST BOTTLE, PER AMM 52-22-00.  DOOR CYLINDER WARNING OUT.
